# SDR AALA20101105TUL01

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,705 hours, 21,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: AND101402001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM SUPPORT AT STATION 683 RIGHT BUTTLINES 24 TO 48.  REPLACED FLOORBEAM SUPPORT PER SRM 51-10-02.
